# SDR REXA2014081100824

- Difficulty date: August 11, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 15,116 hours, 9,471 cycles
- System (JASC): 2572 · Electronic Shelf Section
- Part: Panel
- Condition: Cracked
- Location: Wifi Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIFI RACK HAS TYPICAL DAMAGE & CRACKS IN THE UPPER RT FILTER PANEL.  REPAIRED WIFI RACK UPPER FILTER PANEL SKIN IAW EA NR CRJ946-02811.
